# SDR IPXA2016031900945

- Difficulty date: March 4, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: ABA85132
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, L1 DOOR ESCAPE SLIDE AFT SUPPORT CHAFE DAMAGE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SLIDE SUPPORT IAW DWG ABA 8513, SRM 51-33-01, 51-35-01.
